On the subplanes of the Hughes planes of odd square prime order

ЗаглавиеOn the subplanes of the Hughes planes of odd square prime order
Вид публикацияJournal Article
Година на публикуване2000
АвториRousseva A
СписаниеAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Том92
IssueLivre 1 - Mathématiques et Mecanique
Pagination65-72
ISSN0205-0808
ключови думиBaer subplanes, finite geometries, Hughes planes
Резюме

In this paper we give a construction of a family of Baer subplanes of the Hughes plane $\textbf{H}$ of odd square prime order $q^2, q \geq 5$, which are not isomorphic to its well-known desarguesian Baer subplane $\textbf{H}_0 [1, 5.4]$.

1991/95 MSC

51E15

Прикачен файлРазмер
PDF icon 92-065-072.pdf732.66 KB